# SDR AALA2009051200915

- Difficulty date: May 12, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N637AM
- Make and model: Boeing 757223
- Aircraft serial: 24595
- Aircraft time: 58,310 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - EMERGENCY LIGHTS ON SIDES OF SEATS 9D TO 16D INOPERATIVE.  REPLACED MODULE AND BATTERY AT OVERHEAD ROW 9.
